MathSciNet Relay Station
MathSciNet bibliographic data
MR696551 (84g:65030) 65D20 (33A30 65D15)
Temme, N. M. The numerical computation of the confluent hypergeometric function $U(a,\,b,\,z)$. Numer. Math. 41 (1983), no. 1, 63–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement